# SDR 97ZZZM608

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467AT
- Make and model: Boeing 737-2T4
- Aircraft serial: 22055
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Pitted
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SPAR OUTBOARD FLAP INBOARD TRACK MOUNTING RIGHT HOLW I/D HAS PITTING.  REMOVED CORROSION BY REMOVING BUSHINGS FROM RIGHT REAR SPAR OUTBOARD FLAP INBOARD TRACK MOUNT AND OUTBOARD TRACK MOUNT.  REAMED HOLES TO REMOVE CORROSION.  NDT INSPECTED, NO CORROSION, NO CRACKS.  FABRICATED BUSHINGS AND INSTALLED PER EO 97-457.
